# SDR SWAA2022060903051

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221GF
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF FWD O/B TANG IS BROKEN / REMOVED DAMAGED FACE SHEETS ON UPPER; AND LOWER SURFACES AT FWD O/B TANG; REMOVED DAMAGED HONEYCOMB CORE; CLEANED IAW SRM 53-00-50-2R-6 PAR 3A;C-E.;FABRICATED CORE PLUG OUT OF BMS 8-124 CL4 TY5 GR9 LOT#1287137 HONEYCOMB CORE; FABRICATED REPAIR PLIES OUT OF BMS 9-3 ST 1581 LOT#1393735-8 IAW SRM 53-00-50-2R-6 PAR 3F;G(1) OK TO INSTALL CORE PLUG.;[08] INSTALLED REPAIR PARTS USING BMS 8-201 TY IV LOT#1486957-3; AND BMS 5-28 TY 19 LOT#AK2AP8108K; VACUUM BAGGED; CHECKED FOR LEAKS USING PRESSURE GAGE ID:ATS2441 CALIBRATION DUE DATE:07/2022 IAW SRM 53-00-50-2R-6 PAR 3G(1);H(1)CURED REPAIR PARTS USING THERMOMETER ID:ATS2209 CALIBRATION DUE DATE:10/2022; UNBAGGED; SANDED CORE PLUG SMOOTH WITH LOWER SURFACE FACE SHEET; CLEANED IAW SRM 53-00-50-2R-6 PAR 3I(1)-J.;[1FABRICATED LOWER SURFACE REPAIR PLIES USING BMS 9-3 ST 1581 LOT#1393735-8 IAW SRM 53-00-50-2R-6 PAR 3K(1)] INSTALLED REPAIR PLIES USING BMS 8-201 TY IV LOT#1486957-3M VACUUM BAGGED; CHECKED FOR LEAKS USING PRESSURE GAGE ID:ATS2583 CALIBRATION DUE DATE:02/2023 IAW SRM 53-00-60-2R-6 PAR 3K(1);L(1).CURED REPAIR PLIES USING THERMOMETER ID: ATS2209 CAL DUE: 10/2022 AND VACUUM GAUGE ID:ATS2583 CALIBRATION DUE DATE:02/2023. REMOVED VACUUM BAG AND TRIMMED REPAIR EDGES. IAW SRM 53-00-50-2R-6 PARAGRAPH 3.M(1).FWD CABIN FLOOR PANEL 221GF WITH BROKEN O/B TANG WAS REPAIRED IAW SRM 53-00-50-2R-6
